# SDR COEA2022020105819

- Difficulty date: January 4, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 32,749 hours, 32,444 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57112425204
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 232464 NR 500008  HEAVY CHECK  COE/MAJOR REPAIR: L/H UPPER WING CUT-OUT LANDING FOR PANEL 521DT HAS FRETTING. LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIRED PER SRAS DO/TS-531/06...3474 ISSUE H, DATED 1/27/2022.
